# SDR GTIA2020112335460

- Difficulty date: November 19, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 5,460 hours, 2,431 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Test
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE WILL NOT TEST.  R & R AFT MEGAPHONE, PER AIRCRAFT DRAWINGS A320 EMERGENCY EQUIPMENT.  OPERATIONS CHECK GOOD, PER AMM 25-65-51.
